Title: Double crossed products of locally compact quantum groups
Authors: Baaj, S ×
Vaes, Stefaan #
Issue Date: 2005
Publisher: Cambridge univ press
Series Title: Journal of the institute of mathematics of jussieu vol:4 issue:1 pages:135-173
Abstract: For a matched pair of locally compact quantum groups, we construct the double crossed product as a locally compact quantum group. This construction generalizes Drinfeld's quantum double construction. We study the modular theory and the C*-algebraic properties of these double crossed products, as well as several links between double crossed products and bicrossed products. In an appendix, we study the Radon-Nikodyni derivative of a weight under a quantum group action (following Yamanouchi) and obtain, as a corollary, a new characterization of closed quantum subgroups.
ISSN: 1474-7480
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:
File Status SizeFormat
double.pdf Published 310KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science